skip to main content
Language:
Search Limited to: Search Limited to: Resource type Show Results with: Show Results with: Index

Achilles' Alienation in "Iliad 9"

Arieti, James A.

The Classical Journal, 1 October 1986, Vol.82(1), pp.1-27 [Peer Reviewed Journal]

Full text available

Citations Cited by
  • Title:
    Achilles' Alienation in "Iliad 9"
  • Author: Arieti, James A.
  • Is Part Of: The Classical Journal, 1 October 1986, Vol.82(1), pp.1-27
  • Identifier: ISSN: 00098353
  • Language: English
  • Source: Archival Journals (JSTOR)

Searching Remote Databases, Please Wait